MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER; SCREW, FIXATION, BONE
Model Number 04.005.526S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent the surgery with tfna system in question.Procedure was completed successfully without any surgical delay.After surgery on an unknown date, the patient fell, and the implant was about to be cut out.On (b)(6), the surgeon will perform a re-surgery to remove the tnfa system and replace it with s-rom.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 36mm f/im nail-ster.This is report 4 of 6 for complaint (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12563673
Report Number8030965-2021-08272
Device Sequence Number11116472
Product Code HWC
UDI-Device Identifier10886982085955
UDI-Public(01)10886982085955
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.526S
Device Catalogue Number04.005.526S
Device Lot Number7L83198
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date10/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR Ø5 L34 F/NAILS TAN LIGHT GREEN; TFNA FEM NAIL Ø12 LE 125° L320 TIMO15; TFNA SCR PERF L95 TAN; TRAUMA NEEDLE KIT Ø3.3 CANNUL W/SIDE-OPE; TRAUMA SYRING KIT 4*1 ML 2*2 ML; TRAUMA SYRING KIT 4*1 ML 2*2 ML; TRAUMACEM V+ CEMENT KIT 10 ML
Outcome Attributed to Adverse Event Required Intervention;